# SDR HEEA080216

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 1,042 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Seal
- Condition: Worn
- Location: Swashplate
- Part time: 1,042 hours
- Component: Swashplate
- Component part number: 406010401117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE UPPER GREASE SEAL WORN.
